# SDR 2019FA0000030

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: General aviation
- Aircraft: N556ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10561
- Aircraft time: 7,843 hours
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 053100644
- Condition: Corroded
- Location: Rudder
- Part time: 7,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SURVEILLANCE, THE CENTER RUDDER HINGE HALF WAS OBSERVED WITH SEVERE EXFOLIATION/INTER-GRANULAR CORROSION.
